# SDR AU980094

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fwd Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CONTAINED THREE CRACKS IN THE WEBS ANDTWO CRACKS IN THE CHORDS. ALSO FOUND A CRACKED BRACKET SUPPORTING THE HORIZONTAL INTERCOSTAL AT WL207 AND LBL17.
